MAUDE Adverse Event Report: PHILIPS HEALTHCARE PHILIPS HEMODYNAMIC APPLICATION; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS HEALTHCARE PHILIPS HEMODYNAMIC APPLICATION; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 002010
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still ongoing on this event.When the investigation is completed a follow-up report will be sent to the fda.
 
Event or Problem Description
It has been reported to philips that during a coronary angiography (cag), visuals of all hemodynamics application readings were lost for a while during the case.The procedure was completed successfully and no harm was reported to philips.Philips has started an investigation for this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.Philips has confirmed that when the connection was lost to the philips hemodynamics application, the patient was under local anesthesia and the catheter had already been placed.The system automatically resumed connection after 45 seconds, after which the procedure was continued to completion.Philips has confirmed with the customer that no harm has occurred to the patient.The analysis of the log files confirmed the loss of connection between the philips hemodynamics pc and the philips xper ixr flex cardio 2010.Philips has inspected the system on site and identified a faulty network cable between the hemodynamics pc and the xper ixr flex cardio 2010.The network cable was replaced after which the system was returned to use in good working order.Based on the investigation results, philips has concluded that the loss of hemodynamic monitoring was most likely caused by a faulty network cable.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
PHILIPS HEMODYNAMIC APPLICATION
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS HEALTHCARE
veenpluis 4-6
p.o. box 10.000
best 5680 DA
NL  5680 DA
MDR Report Key10153445
Report Number3003768277-2020-00034
Device Sequence Number19361829
Product Code MWI
UDI-Device Identifier00884838084544
UDI-Public(01)00884838084544
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K181311
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number002010
Device Catalogue Number002010
Device Lot Number1.1.0.0
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/17/2020
Supplement Date Received by Manufacturer05/18/2020
Initial Report FDA Received Date06/15/2020
Supplement Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1